Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Denominators of Bernoulli polynominals
Authors: Bordellès, Olivier; Luca, Florian; Moree, Pieter; Shparlinski, Igor E.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Mathematika
Volume: 64
Issue / Number: 2
Start Page: 519
End Page: 541
Document Type: Article
ID: 741093.0
 
Full text / Content available
Irregular behaviour of class numbers and Euler-Kronecker constants of cyclotomic fields : the log log log devil at play
Authors: Moree, Pieter
Title of Book: Irregularities in the distribution of prime numbers : from the era of Helmut Maier's matrix method and beyond
Start Page: 143
End Page: 163
Place of Publication: Cham
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2018
Document Type: InBook
ID: 743118.0
 
Full text / Content available
Cyclotomic polynomials at roots of unity
Authors: Bzdega, Bartlomiej; Herrera-Poyatos, Andrés; Moree, Pieter
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Acta Arithmetica
Volume: 184
Issue / Number: 3
Start Page: 215
End Page: 230
Document Type: Article
ID: 743133.0
 
Full text / Content available
Counting terms Un of third order linear recurrences with Un = u2 + nv2
Authors: Ciolan, Alexandru C.; Luca, Florian; Moree, Pieter
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Journal of the Ramanujan Mathematical Society
Volume: 32
Issue / Number: 2
Start Page: 165
End Page: 183
Document Type: Article
ID: 733858.0
 
Full text / Content available
Products of two proportional primes
Authors: Moree, Pieter; Saad Eddin, Sumaia
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: International Journal of Number Theory
Volume: 13
Issue / Number: 10
Start Page: 2583
End Page: 2596
Document Type: Article
ID: 734030.0
 
Full text / Content available
Solutions of the congruence 1+2f(n)+⋯+nf(n)≡0(mod n)
Authors: Grau, José María; Moree, Pieter; Oller-Marcén, Antonio M.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Mathematische Nachrichten
Volume: 289
Issue / Number: 7
Start Page: 820
End Page: 830
Document Type: Article
ID: 722531.0
 
Full text / Content available
Cyclotomic coefficients : gaps and jumps
Authors: Camburu, Oana-Maria; Ciolan, Emil-Alexandru; Luca, Florian; Moree, Pieter; Shparlinski, Igor E.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Journal of Number Theory
Volume: 163
Start Page: 211
End Page: 237
Document Type: Article
ID: 722533.0
 
Full text / Content available
Cyclotomic numerical semigroups
Authors: Ciolan, Emil-Alexandru; García-Sánchez, Pedro A.; Moree, Pieter
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: SIAM Journal on Discrete Mathematics
Volume: 30
Issue / Number: 2
Start Page: 650
End Page: 668
Document Type: Article
ID: 722534.0
 
Full text / Content available
Salajan's conjecture on discriminating terms in an exponential sequence
Authors: Moree, Pieter; Zumalacarregui, Ana
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Journal of Number Theory
Volume: 160
Start Page: 646
End Page: 665
Document Type: Article
ID: 722545.0
 
Full text / Content available
Forbidden integer ratios of consecutive power sums
Authors: Baoulina, Ioulia N.; Moree, Pieter
Title of Book: From arithmetic to Zeta-functions : number theory in memory of Wolfgang Schwarz
Start Page: 1
End Page: 30
Place of Publication: Cham
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2016
Document Type: InBook
ID: 728263.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.